# SDR SWAA2012121010397

- Difficulty date: November 27, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 769, RBL 21 AND WL 146.  CORRODED FLOOR SIDEWALL SUPPORT AT BS 769 RBL 21, WL 146, WAS REPLACED WITH CFE ON # 7531132, BS 767 TO 794 RBL 21 PER SRM 51-40-05, SRM 51-40-02.
